# SDR CALA2020111301271

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 63,116 hours, 23,664 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A3230
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER AFT CORNER REQUIRES REPAIR REFERENCE LOGPAGE 5444044 FOR REPORTED DAMAGE.  REMOVED NECESSARY FASTENERS IN THE AREA OF THE DAMAGED SKIN.  REMOVED FASTENERS IN THE AREA OF THE REPAIR.  HAND BLENDED THE EDGE OF THE SKIN AND THE BARE STRAP, REF SRM 53-00-01 REPAIR 21 AND AVO IAH110620-0249-1A STEPS 1 THRU 3 THAT WERE REMOVED TO FACILITATE REPAIR.  C4 INSPECTION OF DAMAGE AREA AND THE HOLES OF THE FASTENERS T AVO IAH110620-0249-1A STEP 4 AND SRM 53-00-01 REPAIR 21 PAR 4 HFEC INSPECTION OF BEAR STRAP AND EDGE OF SKIN REQUIRED, AS PER PERFORMED HFEC INSPECTION OF AREA AND HOLES, REF SRM 53-00-01 REPAIR 21 STEP 4C (4) AND AVO IAH 110620-0249-1A STEP (4).  NO DAMAGE FOUND.  160 2024T3 PO 8598388629.  NR 5 FILLER .090 2024T3 PO 5352837388 REFERENCE SRM 53-00-01 REPAIR 21 TABLE 201 320.  NR 2 DOUBLER AS .080 2024T3 PO 8608449320.  NR 3 OUTER DOUBLER.  MATERIAL VERIFIED FOR NR 1 INNER DOUBLER AS .080 2024T3 PO 9113282 VERIFIED THE MATERIAL, PER SRM 53-00-01 REPAIR 21.  TABLE 201 MATERIAL VERIFIED FOR NR 1 INNER DOUBLER AS .080 2024T3 PO 9113282 320.  NR 2 DOUBLER AS .080 2024T3 PO 8608449320.  NR 3 OUTER DOUBLER.  REFERENCE SRM 53-00-01 REPAIR 21 TABLE 201.   160 2024T3 PO 8598388629.  NR 5 FILLER .090 2024T3 PO 5352837388 REVERIFIED, PER SRM 53-00-01, REPAIR 21 TABLE 201.  FABRICATED REPAIR DOUBLERS AND FILLER, PER SRM 53-00-01 REPAIR 21 PAR D.  OK TO ALODINE AND PRIME AND INSTALL REPAIR PARTS.  VERIFIED FABRICATION OF DOUBLERS AND FILLERS-PARTS OK FOR ALODINE AND PRIME, AS PER SRM 53.
